zbMATH — the first resource for mathematics

A criterion for ample vector bundles over a curve in positive characteristic. (English) Zbl 1067.14027
Summary: Let \(X\) be a smooth projective curve defined over an algebraically closed field of positive characteristic. We give a necessary and sufficient condition for a vector bundle over \(X\) to be ample. This generalizes a criterion given by H. Lange [Math. Ann. 238, 193–202 (1978; Zbl 0377.14005)] for a rank two vector bundle over \(X\) to be ample.

14H60 Vector bundles on curves and their moduli
14F05 Sheaves, derived categories of sheaves, etc. (MSC2010)
Full Text: DOI
[1] Biswas, I.; Parameswaran, A.J., On the ample vector bundles over curves in positive characteristic, Comp. rendus math. acad. sci. Paris, 339, 355-358, (2004) · Zbl 1062.14042
[2] Geyer, W.-D., Unendliche algebraische zahlkörper, über denen jede gleichung auflösbar von beschränkter stufe ist, J. number theory, 1, 346-374, (1969) · Zbl 0192.40101
[3] Hartshorne, R., Ample vector bundles, Inst. hautes études sci. publ. math., 29, 63-94, (1966) · Zbl 0173.49003
[4] Hartshorne, R., Ample vector bundles on curves, Nagoya math. J., 43, 73-89, (1971) · Zbl 0218.14018
[5] Lange, H., On stable and ample vector bundles of rank 2 on curves, Math. ann., 238, 193-202, (1978) · Zbl 0377.14005
[6] Langer, A., Semistable sheaves in positive characteristic, Ann. of math., 159, 251-276, (2004) · Zbl 1080.14014
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.